# SDR CA071113007

- Difficulty date: November 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,429 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Doubler
- Part number: 5PC41301001
- Condition: Cracked
- Location: Seat Pan
- Part time: 2,763 hours
- Component: Seat, Israel
- Component part number: 5PC41000505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DOUBLER INSTALLED ON CRACKED SEAT PAN WEB IAW SB 5PC41000-MOD1, FOUND CRACKED. NEW DOUBLER PN 5PC41301-001 INSTALLED. (TC NR 20071113007)
